# SDR ASOA2013060703787

- Difficulty date: May 9, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 34,590 hours, 30,272 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST FORCE TO OPERATE HANDLE IS OUT OF LIMITS 60+ POUNDS. MAX IS 40.  LUBRICATED AND WORKED RT EMERGENCY OVERWING EXIT HANDLE MECHANISM AND LATCH PINS.  PERFORMED FUNCTIONAL TEST OF RIGHT OVERWING EMERGENCY EXIT IAW AMM 52-21-00-720-801.  FUNCTIONAL TEST SATISFACTORY.
